Get Your Dog Care Questions Answered by Experts
Hello,Thank you for using Just Answer. My name is***** am a veterinarian and will do my best to help.
Is this the same request about the Cavalier? Did you start a new question?
It is best to continue the conversation on the same thread.
I agree this could be intervertebral disc disease, as I mentioned before. Acupuncture might be very helpful.
I would still consider trying gabapentin. If anti inflammatory medications upset his stomach ( a common side effect) he might still tolerate gabapentin; it is a completely different type of medication that does not usually cause stomach upset and might help him a lot.
I use B12 a lot, but not for disc problems. It can't hurt to try, however.
Let me know what else I can answer and if this is helpful.
I hope you were able to see my response; I have not heard back from you. Let me know if this was helpful and if I can answer anything else.